# SDR SWAA2018050121439

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 34,373 hours, 20,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Part number: 65C16820
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE CLAMP LOOSE.  REPAIRED THE GIRT BAR CLAMP IAW SRM.
